Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Weak orgasms, difficulty reaching them and almost no arousal

Originally Posted by BigScoob
Austfred do you take Co q 10? Statins lower those levels. Would be a very good idea to take them for your heart whole on a statin.

Hi BigScoob,

Yes I have been taking CoQ10 for a few years now. Aparently recommended for those on statins. I unfortunately have inherited high cholesterol. For cholesterol, I take a mixed drug Vytorin which is made up of Zocor (a statin) + Ezetrol ( a non statin drug). I also take fish oil tabs. My cholesterol is well under control and I have been able to reduce my dose of Vytorin. I have read that Zocor is one of the worst stains for reducing Testosterone so I was relieved to find my test in the normal range.

After reading Firegoat’s post I searched and came up with this - Do Antihistamines Affect Gains?

Interesting reading.

Regards
Austfred

The problem is that I can’t have a full erection without touching the penis. If I were healthy only by imagination or watching sexy images the penis would go erect without any problems.

I’m not circumcised.

supplements

Originally Posted by Chaval34

I usually crave salty thinks but that was always since I was a kid. In the other side, I get tired quickly of sweet things. Also I’m thin, I don’t have obesity. Currently I’m not taking any supplements. I tried months ago vitamins, zinc and ginkgo biloba but it didn’t work.

I know Ginkyo is essentially a blood thinner so while it can help EQ it would not be much use for your issue. The zinc is probably a good idea in moderation.

What might help as far as supplements go is a so called test booster (which apparently do not boost test) such as Tribulus and/ or Horny Goat Weed. Also Nettle tea. There are others.I found these can make you hornier and make ejaculation easier.

Austfred

Maybe it’s my dust allergy what is causing this?

Austfred,

My testosterone is too high (take a look to my blood test), so I don’t understand this. Maybe something else is blocking my libido. So, I think taking tribulus or something that hypothetically boost my testosterone would not be useful.

supplements

Originally Posted by Chaval34
Austfred,

My testosterone is too high (take a look to my blood test), so I don’t understand this. Maybe something else is blocking my libido. So, I think taking tribulus or something that hypothetically boost my testosterone would not be useful.

Chaval what I am suggesting is that so called test boosters like tribulus really do not boost test (you obviously do not need help there) but they might make you hornier and more sensitive thus helping you ejaculate. Seems to help me. If you do try them I suggest you take cyclical breaks from them. They are pretty cheap so might be worth a try. Pygeum is another worth a try.

a point of clarification - Telfast

Originally Posted by austfred
This is of interest to me. I have regularly taking anti- histammines for many years. I currently take Telfast 180mg (fexofenadine) once a day for allergic rhynitis.

Just discovered that Telfast (Australia) is the same drug as Allegra presumably sold in the US

Why the cyclical breaks?

Hi Chaval, I just thought I would share that I am having very similar problems to you and am working toward, but have not found yet, a solution. My blood tests indicate everything is supposedly OK, though my prolactin is on the high end of normal and my T is somewhat in the lower area of the range.

When girls are ready for sex I can see that they are always much more horny than me. I see them panting etc, just kind of in a different world where their consciousness seems to be very much more occupied by lust than my own is. It makes me feel weak and inadequate to see that I am so much less driven than them, and it also makes me feel a little like I am acting/being a bit of a fraud when I engage them in sex. It is very difficult for me to have orgasms and I basically prefer to not even think about sex because it is so depressing to be faced with how low my sexual “potency” is. So I sympathize with your situation greatly.

Some physical symptoms that I have are weak erections that require constant stimulation, except in the morning. I always wake up with very hard erections in the shaft of my penis. However, the glans of my penis is almost never really hard, even near orgasm.

Some sensory symptoms I have include a vague feeling of something being “missing” in what I am feeling during stimulation. Often times, I even get a faint “itching” in my penis, or at least glans. It is like if I stimulate less, then I feel nothing. However, if I stimulate more, I can get the itching rather than pleasurable sensation. I mention this because I suspect it may be very similar to what you describe as “burning”. It is a mildy unpleasant sensation rather than the pleasurable sensation that is “supposed” to be there.

I hope you will update with how your situation goes. I intend to update with mine. At the current time, I am going through a process of seeing what an endocrinologist suggests. If that does not work out, then my hopes will be in that this is all caused by stress or that it was caused by previously taking Accutane, and that there might be a cure to damage caused by Accutane.


Last edited by sentii : 06-30-2014 at .

“Some sensory symptoms I have include a vague feeling of something being “missing” in what I am feeling during stimulation. Often times, I even get a faint “itching” in my penis, or at least glans. It is like if I stimulate less, then I feel nothing. However, if I stimulate more, I can get the itching rather than pleasurable sensation. I mention this because I suspect it may be very similar to what you describe as “burning”. It is a mildy unpleasant sensation rather than the pleasurable sensation that is “supposed” to be there.”

Yes, I guess it’s the same thing I’m feeling. The description is very similar. The more you stimulate your penis, the more the itchy sensation you have, something I would describe as a “hot” (not by sexual meanings) feeling, but if you don’t stimulate it the erection goes down quickly. I’m very concerned because if it were a stress problem I guess it don’t last years. I don’t have experience with girls (I’m straight) so I can only tell about masturbation.To me masturbating is a lottery where 1 of 200 times I feel something better than usually and the another 199 are frustrating crap. Something is missing, yeah. Something inside the penis, maybe any chemical stuff we need to feel arousal and pleasure. When I have that occasional improvements and I feel a little that I think “that’s what always is missing, why in the hell I can only feel it now and I will lose it again a few weeks more or months?”. Maybe we lack anything but what?

I went to a endocrines also but they didn’t take me seriously. The same shit as always “it’s all in your head” and so on. But I know something is failing.

Originally Posted by Chaval34
Why the cyclical breaks?

I understand they become less effective if used continually

Austfred

In your opinion, which is the one that can work the best to me? Which worked the best in your case?

I was researching about horny goat weed but it’s difficult to get in my country.

Originally Posted by Chaval34
In your opinion, which is the one that can work the best to me? Which worked the best in your case?

I was researching about horny goat weed but it’s difficult to get in my country.

Chaval, I have found Tribulus, HGW and Nettle help me but I do have some EQ issues so am different to you. I take them often in combination but intermittently.

After Firegoat’s tip I am trying to reduce my reliance on anti-histammines and increase my use of ginseng and nettle which I combine as a tea infusion. I also take quercetin/ bromelans and garlic / horseradish as supplements for my allergy. Hopefully that will allow me to take anti-histamines less

All I am suggesting is a bit of experimentation

Austfred

What’s EQ?

Top

All times are GMT. The time now is 08:48 AM.